# SDR SWAA2022021114361

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB- FLOOR PNL #140BF HAS A CRACK / FABRICATED NEW ACB FLOOR PANEL # 140BF OUT MATERIAL A90RG1W-48144 THICKNESS 0.090' IAW DWG 453A2610 ID 0003; SRM 51-40-05-0G-0. SRM 51-40-08-0G-0; SRM 53-60-53-0I-1 92954U 05/24/2018
